Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Duh! Thanks for suggesting the PDR, S. Suggs...

Posted by Racer on November 8, 1999, at 1:54:47

In reply to Could the ADs be contributing to my blood sugar?, posted by Racer on November 6, 1999, at 17:25:03

hypoglycemia is listed as an infrequent side effect of Effexor. Duh. I guess I could have found that if I'd looked, huh?

Thanks for suggesting it, it might have taken forever to think of it on my own. I am blonde now, you know...




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:14700